Androgel no prescription

Common Questions and Answers about Androgel no prescription

androgel

Has anyone ever took androgel,if so give me feedback on the gel.How much did you take and for how long.What kind of reponse did you have with androgel.
gov/drugsatfda_docs/label/2009/021015s022lbl.pdf It's all prescription information as cited by the fda on androgel. Note under the Adverse Reaction section, "aggressive behavior." Is noted, right there on the product prescription label. I only wish this information could have helped this gentleman at the time of his posting and I understand it may not have been available at the time but I hope that he was able to prove this medication's effects on his behavior.
I restarted the Androgel (testosterone replacement) daily and within 2 weeks my fatigue was less. Unfortunately the results were short lived and in June I was fatigued beyond belief again. After more blood work the results everything came back completely normal. In search of another cause of the fatigue my doctor order a sleep study. I had the study and it was found I have restless leg syndrome as well as sleep apnea.
I was doing pretty well the final months of tx, and then for three or four weeks after finishing tx I felt better than I had in decades, with high energy, alert mind, no joint issues, no memory problems or brain fog, no erectile issues, etc. Then after about a month the #@*# hit the fan, and everything began to hurt.
My question is...I put my Androgel onat night before I go to bed. Right no, I have to get up every 6 hours to stretch and get in the whirlpool. My children get in this whirlpool aft I do? Will the Andogel be washed off of me after the 6 ours and will it affect my children? Ive read allthe side effects that can happen if they even touch the stuff! Please help me, I don't want either of my children to be affected by this.
Topical testosterone (available only by prescription) such as androgel are applied to the stomach to increase the level of testosterone in the blood. Application directly to sexual organs would have no effect on them other than, possibly, irritating the sensitive areas as the gel is in an alcohol base. It will NOT enlarge your organ.
My guess is that the doctor who ordered your hormone tests would also write the prescription. I got my test and prescription from my regular family doctor. Androgel is expensive ($120 a month here in Canada), but my private health plan covers it, which is great. The province where I live will only pay for the injections, not the gel. The gel will be generic within a few years, so the price will go down. You don't say what all your symptoms were.
But, it seems to go away when she holds me or does a kind of soothing. No rubbing of the arm or anything of this nature is done to relieve it. Just words or holding by the wife. When I wake up in the morning, though, I have either no recollection of it or a very vague recall of it as it all seems foggy and I can't remember if it happened or it was a dream. My only confirmation is my wife.
due to documented testosterone deficency (also tried patch and gel-no results). Have been informed there is nothing else that can be done and will "just have to live with it !" Running out of money and prostate...please help! Is there someone who specializes in this problem that you would recomend?
Initially, I had also lost a lot of my sexual desire too. I went to see a urologist. He gave me a prescription for Androgel 1% (5g) as I had a low level of both total testosterone and available testosterone. This immediately brought back my desire and for a time I had no more problems with failed orgasms. Unfortunately, orgasms again became more and more difficult over time to where it is now pretty rare. My testosterone level is now right where it should be. My libido/desire remains high.
In terms of further workup for the low testosterone, it was not unreasonable to start Androgel after a total testosterone levels. No further specialized testing is needed in most cases. It may take more than 2 weeks to notice an appreciable difference. You may want to repeat the testosterone levels to ensure the dose of the Androgel is appropriate. If the prostate symptoms continue, you may want to consider a transrectal ultrasound to image the prostate to ensure no abscess is present.
I have discussed this with my doctor and he maintains that my number (257) is normal and that no hrt is necessary. I was hoping to find a study or a medical reference or a medical chart that listed normal testosterone levels by age so that I could go back to him with that and convince him to treat me. Any suggestions?
It is a different story now however. No morning wood. No libido. If I am able to get an erection it doesn't last long. Visual stimuli has no effect, I have to use my hand and that doesn't work very well. When flacid, my penis is smaller now. The skin feels different--less sensitive. I see veins where I couldn't see any before. When I walk around, it feels like I don't even have a penis anymore. It feels like nothing is there.
As I recall, this is one reason why thyroid problems and menopause go together so often, since progesterone levels plummet. Or there is no more progesterone at all after surgical menopause. I am so sorry you are having these struggles. Get ahold of Reiss's book and Northrup's (I just typed Nordstrom by mistake...so, I guess if you don't get any answers, well, heck, you could go shopping!
I don't have a problem falling asleep but wake up around 3-4am for no reason and no matter what I can't fall back asleep. On my quest to find out what's wrong I went to my GP and had him test my testosterone levels. They came back really low (see results below). He offered to put me on Androgel but I declined. I then had him test Thyroid and he only ran the TSH test which came back elevated (see results below).
Hopefully you can tell me what is happening with these results and help me make my next step.. I am 52 yo male with Kleinfelter's syndrome.. I have been on prescription drugs for many years... Androgel, xanax prilosec for 15 years..stopped 5 months ago..My reflux stopped?? and tricor 145 mgs for high cholesterol and triglycerides... Last sept 2006 during a routine visit they found protein in my urine...I saw a kidney specialist and he did some intensive blood work....
Hopefully you can tell me what is happening with these results and help me make my next step.. I am 52 yo male with Kleinfelter's syndrome.. I have been on prescription drugs for many years... Androgel, xanax prilosec for 15 years..stopped 5 months ago..My reflux stopped?? and tricor 145 mgs for high cholesterol and triglycerides... Last sept 2006 during a routine visit they found protein in my urine...I saw a kidney specialist and he did some intensive blood work....
After taking the meds for several years I had a big drop in my testastrone levels, I now take androgel to get the levels back up. Not to mention the reduced sex drive...so I wont mention it. My skin has changed. I get pinples and oily skin just like a teenager (I am over 50) I get tired very quickly! I have little or no energy most days. I have mood swings from the meds. I can be happy then mad then depressed all before breakfast!
Did it work for hem and hey, like me, forgot about it once it went away? So, since no one seems to know anything and is making lots of weird guesses as to what could be making this stuff happen, I would like to make all my dopey ideas to what I think is happening. Maybe the answer is one of these, keeping in mind I don't really know what the hell I'm talking about. These are in the order that I think is most likely the cause. 1. Anxiety. Stop thinking about it and it goes away.
I have used HCG injections i nthe past with good results. I can no longer find it on line. Where can I buy it?
This is apparently the strongest painkiller that can be given and it has had no effect. No other painkiller has worked during a flare up. My pain management doctor has said I may need an operation if the situation persists. Have you ever come across a similar situation? I am a 26 year old male otherwise in quite good health. My problem has interfered greatly with the quality of life I have now.
Did all the tests possible and saw one of the best urologists in town and still no apparent answers or resons for it! No kiddney stones, no std's, no hernias. Just a lower left abdomen disconfort that radiates into my left testicle and leg. Like if someone is squeezing the testicle. The pain also comes and goes, and it get's worst when I'm laying down for a long period of time. Please anyone let me know if you find what this is!
This happened to me rather suddenly for no apparent reason (no trauma at the most I lifted a heavy bag incorrectly), 4 yrs. ago and I have had only a few good nights since. I go to bed pain free and always wake with a severe pain in my thoracic spine which radiates around my ribcage to my sternum now.
Perhaps, something with electolytes in it like a sports drink (NO cafeine). Gatoraide or one of those might work. Don't overdo those either. One or two per day and lots of water. Please keep us updated as to how you are doing.
MedHelp Health Answers